# SDR ASAA2018030923800

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,861 hours, 9,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CHECKLIST.  ON INITIATING MASTER CAUTION RECALL,  THE LT PACK LIGHT ILLUMINATED,  LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ACFT GROUNDED.   ACCOMPLISHED FIM 21-61 TASK 801. TCV FAULT CLEARED. RECALL CHECKED GOOD.
